Journal: Computability

Volume 4, Issue 2

85 -- 102Jack H. Lutz, Neil Lutz. Lines missing every random point1
103 -- 117Kirill Gura, Jeffry L. Hirst, Carl Mummert. On the existence of a connected component of a graph
119 -- 139Charles M. Harris. On limitwise monotonicity and maximal block functions
141 -- 158Eric P. Astor. Asymptotic density, immunity and randomness
159 -- 174Stanislav O. Speranski. Some new results in monadic second-order arithmetic

Volume 4, Issue 1

1 -- 17Matthias Schröder, Victor L. Selivanov. 0-spaces
19 -- 56Amir M. Ben-Amram. Mortality of iterated piecewise affine functions over the integers: Decidability and complexity
57 -- 68Henry Towsner. On maximum conservative extensions
69 -- 84Ludovic Patey. The complexity of satisfaction problems in reverse mathematics